# SDR USAA2009021390333

- Difficulty date: January 14, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 82,904 hours, 31,542 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN C12 MAJOR REPAIR NR 6187584 EXFOLIATION CORROSION FLOOR BEAM CHORD AT BS324, WL208, RBL54.  REPAIRED FLOOR BEAM CHORD AT BS324, WL208, RBL54 IAW US AIRWAYS EA NR 130185.
